Reducts of the Generic Digraph

Agarwal, L (2016) Reducts of the Generic Digraph. Annals of Pure and Applied Logic, 167 (3). pp. 370-391. ISSN 0168-0072

Abstract

Metadata

Authors/Creators:
  • Agarwal, L
Copyright, Publisher and Additional Information: © 2016, Elsevier. This is an author produced version of a paper published in Annals of Pure and Applied Logic. Uploaded in accordance with the publisher's self-archiving policy.
Keywords: Reduct, digraph, homogeneous structure, permutation group, closed group, canonical function
Dates:
  • Published: 1 March 2016
  • Accepted: 11 December 2015
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 17 Dec 2015 14:58
Last Modified: 30 Jun 2017 16:56
Published Version: http://dx.doi.org/10.1016/j.apal.2015.12.006
Status: Published
Publisher: Elsevier Masson
Identification Number: https://doi.org/10.1016/j.apal.2015.12.006

Share / Export

Statistics